24 found
Order:
  1.  4
    J. Richard Büchi (1960). Weak Second‐Order Arithmetic and Finite Automata. Mathematical Logic Quarterly 6 (1‐6):66-92.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   30 citations  
  2.  2
    J. Richard Büchi (1960). Weak Second-Order Arithmetic and Finite Automata. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 6 (1-6):66-92.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   16 citations  
  3.  17
    J. Richard Büchi (1983). State-Strategies for Games in $F{\Sigma\Delta} \Bigcap G{\Delta\Sigma}$. Journal of Symbolic Logic 48 (4):1171 - 1198.
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography  
  4.  4
    J. Richard Büchi & Kenneth J. Danhof (1972). Model Theoretic Approaches to Definability. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (4-6):61-70.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  5.  6
    J. Richard Büchi & Charles Zaiontz (1983). Deterministic Automata and the Monadic Theory of Ordinals < Ω2. Mathematical Logic Quarterly 29 (5):313-336.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  6.  21
    J. Richard Buchi (1953). Investigation of the Equivalence of the Axiom of Choice and Zorn's Lemma From the Viewpoint of the Hierarchy of Types. Journal of Symbolic Logic 18 (2):125 - 135.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography  
  7. J. Richard Büchi (1973). The Monadic Second Order Theory of All Countable Ordinals. New York,Springer.
    Büchi, J. R. The monadic second order theory of [omega symbol]₁.--Büchi, J. R. and Siefkes, D. Axiomatization of the monadic second order theory of [omega symbol]₁.
     
    Export citation  
     
    My bibliography   1 citation  
  8.  15
    J. Richard Büchi & Lawrence H. Landweber (1969). Definability in the Monadic Second-Order Theory of Successor. Journal of Symbolic Logic 34 (2):166-170.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  9.  14
    J. Richard Büchi (1953). Investigation of the Equivalence of the Axiom of Choice and Zorn's Lemma From the Viewpoint of the Hierarchy of Types. Journal of Symbolic Logic 18 (2):125-135.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  10.  9
    J. Richard Buchi (1961). Book Review:Naive Set Theory Paul R. Halmos. [REVIEW] Philosophy of Science 28 (4):445-.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  11.  9
    J. Richard Buchi (1957). Review of K. Menger, The Basic Concepts of Mathematics. [REVIEW] Philosophy of Science 24 (4):366-.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  12.  9
    J. Richard Buchi & Lawrence H. Landweber (1969). Definability in the Monadic Second-Order Theory of Successor. Journal of Symbolic Logic 34 (2):166 - 170.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography  
  13.  1
    J. Richard Büchi & Dirk Siefkes (1983). The Complete Extensions of the Monadic Second Order Theory of Countable Ordinals. Mathematical Logic Quarterly 29 (5):289-312.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  14.  1
    J. Richard Büchi & Kenneth J. Danhof (1973). Variations on a Theme of Cantor in the Theory of Relational Structures. Mathematical Logic Quarterly 19 (26‐29):411-426.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  15.  1
    J. Richard Büchi & Kenneth J. Danhof (1972). Model Theoretic Approaches to Definability. Mathematical Logic Quarterly 18 (4‐6):61-70.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  16.  1
    J. Richard Buchi (1953). Review: Louise H. Chin, Alfred Tarski, Distributive and Modular Laws in the Arithmetic of Relation Algebras. [REVIEW] Journal of Symbolic Logic 18 (1):72-72.
    Direct download  
     
    Export citation  
     
    My bibliography  
  17. J. Richard Büchi (1953). Chin Louise H. And Tarski Alfred. Distributive and Modular Laws in the Arithmetic of Relation Algebras. University of California Publications in Mathematics, N.S. Vol. 1 No. 9 , Pp. 341–384. [REVIEW] Journal of Symbolic Logic 18 (1):72.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  18. J. Richard Büchi (1953). Jónsson Bjarni and Tarski Alfred. Boolean Algebras with Operators. American Journal of Mathematics, Vol. 73 , Pp. 891–939, and Vol. 74 , Pp. 127–162. [REVIEW] Journal of Symbolic Logic 18 (1):70-71.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  19. J. Richard Büchi (1953). Ribeiro Hugo. A Remark on Boolean Algebras with Operators. American Journal of Mathematics, Vol. 74 , Pp. 163–167. Journal of Symbolic Logic 18 (1):71.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  20. J. Richard Büchi (1983). State-Strategies for Games in Fσδ ∩ Gδσ. Journal of Symbolic Logic 48 (4):1171-1198.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  21. J. Richard Buchi (1964). Review: Alonzo Church, Logic, Arithmetic, and Automata. [REVIEW] Journal of Symbolic Logic 29 (4):210-210.
     
    Export citation  
     
    My bibliography  
  22. J. Richard Buchi (1953). Review: Bjarni Jonsson, Alfred Tarski, Boolean Algebras with Operators. [REVIEW] Journal of Symbolic Logic 18 (1):70-71.
    Direct download  
     
    Export citation  
     
    My bibliography  
  23. J. Richard Buchi (1953). Review: Hugo Ribeiro, A Remark on Boolean Algebras with Operators. [REVIEW] Journal of Symbolic Logic 18 (1):71-71.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  24. J. Richard Buchi (1960). Book Review:Die Axiomatischen Grundlagen Einer Allgemeinen Theorie des Messens J. Pfanzagl. [REVIEW] Philosophy of Science 27 (2):224-.
    Translate
      Direct download (3 more)  
     
    Export citation  
     
    My bibliography